# SDR SIMA20121015003

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: 14532708403
- Condition: Cracked
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3261 THE CREW REPORTED THAT DURING CRUISE AT FLIGHT LEVEL 370 IN VISABLE MOISTURE AT 200 KNOTS AND ENTERING A HOLD, THE FIRST OFFICER’S INDICATOR BECAME UNRELIABLE AND THEN DECREASED TO ZERO SHORTLY AFTER THE F/O'S ALTIMETER BECAME UNRELIABLE AND DIFFERED FROM THE CAPTAIN’S ALTIMETER BY APPROX 400 FT, THE EICAS DISPLAYED SPS ADVANCED FOLLWED BY THE CAPTAIN’S MESSAGE WHICH WHEN CHECKED DISPLAYED IC2 WOW INOP, THEN AP AND YD FAILED.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO ICT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  TROUBLSHOT AND FOUND THE PITOT HOSE ASSEMBLY CRACKED.  REMOVED AND REPLACED THE HOSE ASSEMBLY IAW EMB 140 AMM 34-13-05.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 140 AMM 34-15-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
